# SDR 9JLA2018012612392

- Difficulty date: November 27, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N100ZT
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0164
- Aircraft time: 1,662 hours, 1,066 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080064
- Part serial: P2288
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THAT THEY WERE SHOWING A AMP SPLIT BETWEEN GENERATORS AND THE RH SIDE WAS LOWER THAN NORMAL. MAINTENANCE TROUBLESHOT AND DETERMINED THERE WAS A DEFECT IN THE NO2 STARTER/GENERATOR. 23080-064 SN P2288 TOTAL TIME IN SERVICE 289.5 HRS AND 237 CYCLES. THE DEFECTIVE STARTER GENERATOR WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. NO CAUSE WAS NOTED FOR THE FAILURE OF S/N P2288. THE AIRCRAFT WAS OPS CHECKED AND RETURNED TO SERVICE
